Advanced search
Start date

Periodic solutions dor discontinuous dynamical systems with symmetry

Grant number: 13/21078-8
Support Opportunities:Scholarships abroad - Research Internship - Post-doctor
Effective date (Start): January 01, 2014
Effective date (End): June 30, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Marco Antônio Teixeira
Grantee:Iris de Oliveira Zeli
Supervisor: Jaume Llibre
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Research place: Universitat Autònoma de Barcelona (UAB), Spain  
Associated to the scholarship:12/23591-1 - Singularities theory on dynamical systems in presence of symmetry, BP.PD


The study of the periodic solutions for planar continuous piecewise linear systems, when they have only two linearity regions separated by a straight line is the simplest possible configuration in piecewise linear systems. We remark that even in this seemingly simple case, only after a thorough analysis it was possible to establish the existence at most of one limit cycle for such systems. The reason for that misleading simplicity of piecewise linear systems is twofold. First, even one can easily integrate solutions in any linearity region, the time that each orbit requires to pass from a linearity region to each other is unknown and so the matching of the corresponding solutions is an intricate problem. Second, the number of parameters to consider in order to be sure that one copes with all possible configurations is typically not small, so that the achievement of efficient canonical forms with fewer parameters is crucial.Our our goal is the study of the periodic solutions of the discontinuous piecewise linear systems in $\R^3$, since there are very few results in that direction. But in a first approach to this problem we shall restrict our attention to the reversible linear systems. More precisely, the objective of our project is to start in a systematic way the study of the periodic solutions of the reversible discontinuous piecewise linear systems having two zones of linearity. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LLIBRE, JAUME; TEIXEIRA, MARCO A.; ZELI, IRIS O.. Birth of limit cycles for a class of continuous and discontinuous differential systems in (d+2)-dimension. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 31, n. 3, p. 237-250, . (12/23591-1, 12/18780-0, 13/21078-8)
LLIBRE, JAUME; NOVAES, DOUGLAS D.; ZELI, IRIS O.. Limit cycles of piecewise polynomial perturbations of higher dimensional linear differential systems. REVISTA MATEMATICA IBEROAMERICANA, v. 36, n. 1, p. 291-318, . (18/16430-8, 19/10269-3, 18/13481-0, 13/21078-8)
NOVAES, DOUGLAS D.; SEARA, TERE M.; TEIXEIRA, MARCO A.; ZELI, IRIS O.. Study of Periodic Orbits in Periodic Perturbations of Planar Reversible Filippov Systems Having a Twofold Cycle. SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, v. 19, n. 2, p. 1343-1371, . (18/13481-0, 13/21078-8, 19/10269-3)
NOVAES, DOUGLAS D.; TEIXEIRA, MARCO A.; ZELI, IRIS O.. The generic unfolding of a codimension-two connection to a two-fold singularity of planar Filippov systems. Nonlinearity, v. 31, n. 5, p. 2083-2104, . (16/11471-2, 12/18780-0, 13/21078-8, 12/23591-1)

Please report errors in scientific publications list by writing to: